Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 256, NWS Bismarck, ND

September 4, 2016Foster County, Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Sep 4, 2016, 8:39 AM CDT for Foster County, Stutsman County, North Dakota. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2016, 8:39 AM CDT (13:39 UTC)
Expired
Sep 4, 2016, 9:45 AM CDT
In force
66 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Foster County, ND, Stutsman County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 107 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 9:20 AM CDTHAIL 1Buchanan, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 1.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-298 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

837 
WUUS53 KBIS 041339
SVRBIS
NDC031-093-041445-
/O.NEW.KBIS.SV.W.0256.160904T1339Z-160904T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
839 AM CDT SUN SEP 4 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SOUTHEASTERN FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 945 AM CDT

* AT 839 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  BUCHANAN...OR 12 MILES NORTHWEST OF JAMESTOWN...MOVING NORTHEAST
  AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KENSAL...GLENFIELD...BUCHANAN...PINGREE AND COURTENAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4691 9890 4704 9910 4757 9852 4755 9850
      4733 9850 4733 9847 4717 9847
TIME...MOT...LOC 1339Z 221DEG 33KT 4707 9883 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHILD
3 follow-up statements
738 
WWUS53 KBIS 041404
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
904 AM CDT SUN SEP 4 2016

NDC031-093-041445-
/O.CON.KBIS.SV.W.0256.000000T0000Z-160904T1445Z/
STUTSMAN ND-FOSTER ND-
904 AM CDT SUN SEP 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHEASTERN STUTSMAN AND SOUTHEASTERN FOSTER COUNTIES...

AT 903 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF COURTENAY...OR 17 MILES NORTH OF JAMESTOWN...MOVING NORTHEAST AT
25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KENSAL...GLENFIELD...BUCHANAN...PINGREE AND COURTENAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4691 9890 4704 9910 4757 9852 4755 9850
      4733 9850 4733 9847 4717 9847
TIME...MOT...LOC 1403Z 222DEG 24KT 4717 9872 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHILD
453 
WWUS53 KBIS 041421
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
921 AM CDT SUN SEP 4 2016

NDC031-093-041445-
/O.CON.KBIS.SV.W.0256.000000T0000Z-160904T1445Z/
STUTSMAN ND-FOSTER ND-
921 AM CDT SUN SEP 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHEASTERN STUTSMAN AND SOUTHEASTERN FOSTER COUNTIES...

AT 921 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF COURTENAY...OR 18 MILES NORTH OF JAMESTOWN...MOVING NORTHEAST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KENSAL...GLENFIELD...BUCHANAN AND COURTENAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4691 9890 4698 9898 4757 9852 4755 9850
      4733 9850 4733 9847 4717 9847
TIME...MOT...LOC 1421Z 226DEG 31KT 4718 9866 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHILD
402 
WWUS53 KBIS 041444
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
944 AM CDT SUN SEP 4 2016

NDC031-093-041454-
/O.EXP.KBIS.SV.W.0256.000000T0000Z-160904T1445Z/
STUTSMAN ND-FOSTER ND-
944 AM CDT SUN SEP 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STUTSMAN AND
SOUTHEASTERN FOSTER COUNTIES WILL EXPIRE AT 945 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.

LAT...LON 4691 9890 4698 9898 4757 9852 4755 9850
      4733 9850 4733 9847 4717 9847
TIME...MOT...LOC 1442Z 221DEG 33KT 4718 9866 

$$

SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 6:10 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Sep 4, 6:10 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
610 AM CDT SUN SEP 4 2016

.UPDATE...
Issued at 602 AM CDT Sun Sep 4 2016

Very dynamic and active morning across the region. Several
thunderstorms have grown to severe limits based on radar imagery
along the frontal boundary in northeast North Dakota early this
morning. Now more thunderstorms are forming across south central
North Dakota and latest HRRR has a strong line/bow echo beginning
southwest and tracking northeast. Used the latest HRRR pop
initialization. Moved the threat for severe weather up to this
morning.

&&

.SHORT TERM...(Today and tonight)
Issued at 329 AM CDT Sun Sep 4 2016

A significant jet streak at h300 is forecast to move northeast
from the four corners region into the upper plains today and
tonight. Co-incident with this, a northern stream 100+ kt jet is
over topping a broad ridge across southern Canada creating
significant diffluence aloft between the two features. This will
act in tandem to create a large and persistent upward motion field
across North Dakota and in turn increase the low level jet
pulling moisture into the region. Other important factors such as
a two standard deviation from normal precipitable water anomaly
will support wide spread showers and thunderstorms across the
state today and tonight.

The first push of precipitation is moving into southwest north
dakota this morning. Now finally seeing the expected line of
storms forming in northeast North Dakota along the frontal
boundary. This makes the pop forecast a bit complex early today
but by late morning widespread showers and thunderstorms will
connect from the southwest into the northeast. Have adjusted pops
per the latest HRRR runs for the morning hours.

The front will also be the focus for severe thunderstorms this
afternoon and evening. Current thinking is sufficient heating will
allow the cape to reach the forecast 1500-2500 the models suggest.
For this afternoon and evening a slight risk of severe thunderstorms
are noted.

Moderate to heavy rain will be the result across the James river
valley later today and tonight. Local amounts of 3 inches or a
little more will extend over sufficiently long 6 to 12 hour period
and at this time flash flooding is not anticipated. Will not issue
any headlines for this.

.LONG TERM...(Monday through Saturday)
Issued at 329 AM CDT Sun Sep 4 2016

The long term continues to look cooler and active as a broad
cyclonic flow will remain over the northern plains with several
shortwaves moving through. The superblend guidance indicated the
best chance for showers this coming week will be wednesday with a
transient short wave producing likely pops. There will be at
least a chance for showers and thunderstorms through Saturday.
Highs Monday will be the coolest with upper 50s northwest and the
60s east. Then highs will be in the 60s to lower 70s for the
remainder of the week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 602 AM CDT Sun Sep 4 2016

Showers and thunderstorms will impact the area through the
day. The best chance for thunderstorms will be at KDIK, KBIS, and
KJMS this morning and early afternoon. Another round of
thunderstorms will be possible mid afternoon Sunday at KJMS. MVFR
cigs with localized IFR cigs will develop along with the potential
for reduced visibilities in precipiation.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...WAA
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...MM
Hazardous weather outlook, Sep 4, 6:18 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
618 AM CDT SUN SEP 4 2016

NDZ004-005-012-013-018>023-025-031>037-040>048-050-051-051130-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-
SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
618 AM CDT SUN SEP 4 2016 /518 AM MDT SUN SEP 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS ALONG WITH HEAVY RAIN ARE
EXPECTED TODAY AND TONIGHT. SOME STORMS MAY BECOME SEVERE SOUTH
CENTRAL INTO THE JAMES RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO
CONTINUE MONDAY. SEVERE WEATHER IS NOT EXPECTED.

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SOUTH CENTRAL AND SOUTHEAST
SUNDAY.

NDZ001>003-009>011-017-051130-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-
618 AM CDT SUN SEP 4 2016 /518 AM MDT SUN SEP 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WAA

In the hours before

Special weather statement, Sep 4, 4:17 AM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
417 AM CDT SUN SEP 4 2016

NDZ012-013-022-023-040945-
MCHENRY-PIERCE-WELLS-SHERIDAN-
417 AM CDT SUN SEP 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHERIDAN...
SOUTHWESTERN PIERCE...SOUTHEASTERN MCHENRY AND NORTHWESTERN WELLS
COUNTIES UNTIL 445 AM CDT...

AT 417 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MARTIN...OR 14 MILES WEST OF HARVEY...MOVING NORTHEAST AT 20 MPH.

WINDS GUSTS TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARVEY...ANAMOOSE...MARTIN...SELZ AND SHEYENNE LAKE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4764 10021 4782 10047 4803 10009 4783 9983
TIME...MOT...LOC 0917Z 229DEG 20KT 4777 10026

ABELING
Special weather statement, Sep 4, 5:08 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
508 AM CDT SUN SEP 4 2016

NDZ023-041045-
WELLS-
508 AM CDT SUN SEP 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WELLS COUNTY UNTIL
545 AM CDT...

AT 507 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
SHEYENNE...OR 25 MILES NORTHWEST OF CARRINGTON...MOVING NORTHEAST AT
20 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BREMEN AND HAMBERG.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4766 9934 4778 9954 4785 9951 4785 9930
      4784 9929 4769 9929
TIME...MOT...LOC 1007Z 222DEG 19KT 4778 9937

ABELING
Special weather statement, Sep 4, 7:38 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
738 AM CDT SUN SEP 4 2016

NDZ013-022-023-041315-
PIERCE ND-WELLS ND-SHERIDAN ND-
738 AM CDT SUN SEP 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHERIDAN...
SOUTHWESTERN PIERCE AND NORTHWESTERN WELLS COUNTIES UNTIL 815 AM
CDT...

AT 738 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF MARTIN...OR 14 MILES WEST OF HARVEY...MOVING
NORTHEAST AT 35 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARVEY...MARTIN AND SHEYENNE LAKE.

LAT...LON 4795 9997 4778 9984 4762 10019 4775 10041
      4785 10031 4785 10020 4795 10020 4798 10017
TIME...MOT...LOC 1238Z 223DEG 29KT 4772 10025

ABELING
Special weather statement, Sep 4, 7:55 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
755 AM CDT SUN SEP 4 2016

NDZ013-022-023-041330-
PIERCE ND-WELLS ND-SHERIDAN ND-
755 AM CDT SUN SEP 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHERIDAN...SOUTH
CENTRAL PIERCE AND NORTHWESTERN WELLS COUNTIES UNTIL 830 AM CDT...

AT 755 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MARTIN...OR 7 MILES NORTHWEST OF HARVEY...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARVEY...MARTIN AND SELZ.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4802 9985 4802 9981 4784 9981 4772 9999
      4784 10028 4785 10027 4785 10020 4790 10020
      4817 9985
TIME...MOT...LOC 1255Z 223DEG 33KT 4785 10004

ABELING
Special weather statement, Sep 4, 8:34 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
834 AM CDT SUN SEP 4 2016

NDZ022-035-036-041400-
KIDDER ND-BURLEIGH ND-SHERIDAN ND-
834 AM CDT SUN SEP 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SHERIDAN...
NORTHWESTERN KIDDER AND NORTHEASTERN BURLEIGH COUNTIES UNTIL 900 AM
CDT...

AT 833 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTH OF MERCER TO 9 MILES NORTHEAST OF
REGAN TO WING. MOVEMENT WAS NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  MCCLUSKY AROUND 855 AM CDT.
  GOODRICH AROUND 900 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DENHOFF...NEW JOHNS
LAKE AND HOFFER LAKE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4724 10049 4731 10075 4733 10075 4733 10068
      4745 10067 4763 10049 4749 10009 4743 10003
      4733 10003 4733 9991 4727 9985 4706 10033
TIME...MOT...LOC 1333Z 229DEG 37KT 4735 10070 4728 10043 4712 10028

SCHILD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 4:17 AM CDTSpecial Weather StatementBISSheridan28 min
Sep 4, 4:53 AM CDTSevere Thunderstorm WarningBISPierce, Wells26 min
Sep 4, 5:08 AM CDTSpecial Weather StatementBISWells37 min
Sep 4, 7:13 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver62 min
Sep 4, 7:38 AM CDTSpecial Weather StatementBISSheridan37 min
Sep 4, 7:55 AM CDTSpecial Weather StatementBISPierce35 min
Sep 4, 8:34 AM CDTSpecial Weather StatementBISSheridan26 min
Sep 4, 9:02 AM CDTSpecial Weather StatementBISSheridan, Wells28 min
Sep 4, 9:17 AM CDTAreal Flood AdvisoryBISStutsman3 hr
Sep 4, 9:55 AM CDTSpecial Weather StatementBISStutsman35 min
Sep 4, 6:16 PM CDTSpecial Weather StatementBISEmmons29 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.